User Profile
i have been taking 20mg per day of isotretinoin for 5 days. in 5 days i have a tattoo. should i stop taking it until then and wait a week or so after the tattoo to take it again?


Did you find this post helpful?
|

User Profile
replied April 17th, 2017
Acne and Skin Disorders Answer A60880
Hello and Welcome

I appreciate your concern

The oral intake of isotretinion prior to or immediately after any surgical intervention/tattooing is associated with delayed skin healing in some cases,there are many studies which support this.I would suggest that you discuss this with your dermatologist before going for a tattoo while taking this medicine.
Wishing you best of health

Thanks


|
Did you find this post helpful?
Tags: Acne, Skin Health
Quick Reply
Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Acne and Skin Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.